Advertisement

Journal of Optimization Theory and Applications

, Volume 171, Issue 1, pp 262–275 | Cite as

The Convergence Properties for Regularized Landweber Method

  • Caifang Wang
Article
  • 167 Downloads

Abstract

Landweber scheme is a widely used method to get a stable solution of linear system. The iteration of the Landweber scheme is viewed as a solution of normal equation for a least-squares functional. However, in practice, regularized least-squares functional is considered so as to get a more suitable solution. In this paper, we consider a regularized optimization problem and study the regularized Landweber scheme. Using the eigenvalue decomposition and the result that two symmetric semi-positive definite matrices can be diagonalized simultaneously, we derive a presentation of the regularized Landweber scheme and then generate the convergence properties for the regularized Landweber iteration. Finally, we apply two-dimensional numerical examples to confirm the convergence conditions.

Keywords

Regularization Landweber Convergence properties Linear system 

Mathematics Subject Classification

65F22 65F10 47N10 49N45 

Notes

Acknowledgments

The author thanks the referee for careful reading and the valuable comments. Caifang Wang was partially supported by National Natural Science Foundation of China (11401372) and a grant from Shanghai Municipal Commission for Science and Technology (13ZR1455500).

References

  1. 1.
    Dax, A.: The convergence of linear stationary iterative processes for solving singular unstructured systems of linear equations. SIAM Rev. 32(4), 611–635 (1990)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Byrne, C.L., Graham-Eagle, J.: A short proof of the convergence of the SART algorithm. Technical report, Department of Mathematical Sciences, University of Massachusetts, Lowell (2001)Google Scholar
  3. 3.
    Censor, Y., Elfving, T.: Block-iterative algorithms with diagonally scaled oblique projections for the linear feasibility problem. SIAM J. Matrix Anal. Appl. 24, 40–58 (2002)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Jiang, M., Wang, G.: Convergence studies on iterative algorithms for image reconstruction. IEEE Trans. Med. Imaging 22(5), 569–579 (2003)CrossRefGoogle Scholar
  5. 5.
    Qu, G., Wang, C., Jiang, M.: Necessary and sufficient convergence conditions for algebraic image reconstruction algorithms. IEEE Trans. Image Process. 18(2), 435–440 (2009)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Qu, G., Jiang, M., Yang, Y.: Convergence results of Landweber iterations for linear systems. Acta Math. Appl. Sin. English Ser. 30(1), 111–118 (2014). doi: 10.1007/s10255-013-0299-y MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Shi, X., Wei, Y., Zhang, W.: Convergence of general nonstationary iterative methods for solving singular linear equations. SIAM J. Matrix Anal. Appl. 32(1), 72–89 (2011)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Santos, R.J.: Equivalence of regularization and truncated iteration for general ill-posed problems. Linear Algebra Appl. 236(94), 25–33 (1996)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Ben-Israel, A., Greville, T.N.E.: Generalized Inverses: Theory and Applications. Pure and Applied Mathematics. Wiley (1974). http://ci.nii.ac.jp/ncid/BA07787840
  10. 10.
    Lancaster, P., Tismenetsky, M.: The Theory of Matrices, 2nd edn. Academic Press, New York (1985)MATHGoogle Scholar
  11. 11.
    Golub, G.H., Van Loan, C.F.: Matrix Computations, 3rd edn. Johns Hopkins University Press, Baltimore (1996)MATHGoogle Scholar
  12. 12.
    Cimmino, G.: Calcolo approssimato per le soluzioni dei sistemi di equazioni lineari. La Ricerca Scientifica, Roma XVI, Series II, Anno IX 326–333 (1939)Google Scholar

Copyright information

© Springer Science+Business Media New York 2016

Authors and Affiliations

  1. 1.Department of MathematicsShanghai Maritime UniversityShanghaiChina

Personalised recommendations